# SDR ASAA0946307

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 54,479 hours, 30,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486156
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MID FLAP TRAILING EDGE WEDGE I/B CONTROL ROD CUTOUT IS CHAFED.  REPAIRED IAW EA.
